# SDR RRXA991394

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1745 - 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT CABIN BETWEEN STA 1745 AND STA 1766 FLOOR SUPPORT CHANNEL CROSS OVER STIFFENER HAS CORROSION EXFOLIATION EMANATING FROM FASTENERS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FLOOR SUPPORT CHANNELS AND CROSS OVER STIFFENERS FROM 7076-T6 EXTRUSIED IAW DC8 SRM 51-1-4.  INSTALLED HAT CHANNELS AND STIFFENERS IAW DC8 SRM 51-1-20D IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUNE 12, 1999..  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
